Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Had unprotected sex. Took Mifeprostone. Having stomachache, backpain, white discharge from vagina. Due to medicine?

Hi, I had unsafe sex with my friend one week back and taken 200 mg mifepristone by mistake as chemist has given unwanted of mankind instead of unwanted -72. My periods should have started 3 days back but not started yet. I am having light stomach n back pain . N having some regular sensation and white discharge from vagina . Is it because of medicine I have taken? Plz reply.
Asked On : Wed, 27 Mar 2013
Answers:  1 Views:  11
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
OBGYN 's  Response
Hello, I would be happy to help you with your question.

It is most likely related to the medication, but it is very important to do the following:
1. You need to do a pregnancy test NOW
2. You need to repeat this test in one week and then again one week after that
3. If you do not get your period within the next 3 weeks, you need to see an OB/GYN to figure out what is going on.

I hope that this helps and good luck!
Answered: Sun, 21 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor